# SDR MASA2008112700790

- Difficulty date: November 27, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 31,439 hours, 23,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2779 PHX.  CREW REPORTED A CABIN EXIT LIGHT INOPERATIVE.  MX WAS UNABLE TO DUPLICATE THE PROBLEM.
